Journal of Applied Science and Engineering

Published by Tamkang University Press


Impact Factor



Kapil Pal1This email address is being protected from spambots. You need JavaScript enabled to view it., V. G. Gupta2, Hoshiyar Singh1, Vatsala Pawar1

1Jaipur National University, Jagatpura, Jaipur, Rajasthan

2University of Rajasthan, J. L. N. Marg, Jaipur, Rajasthan


Received: March 2, 2022
Accepted: January 3, 2023
Publication Date: August 25, 2023

 Copyright The Author(s). This is an open access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are cited.

Download Citation: ||  

In this research paper, we obtained the analytic exact solution of time dependent nonhomogeneous onedimensional heat conduction equation by using new homotopy perturbation method. The obtained solution of heat diffusion equation was explained graphically using MATLAB. The numerical values of the solution of Heat equation are shown in a table. The novelty of the procedure is that it does no longer require small parameter in an equation and obtain the analytical solution without converting the problem into homogeneous boundary condition. We concluded that the solution of nonlinear and linear differential equation can be received through using new homotopy perturbation method. Conclusion of this study have super utility in the discipline of engineering, mathematics, biomedical and many others.

Keywords: Nonlinear equation; Heat diffusion; New homotopy perturbation method; boundary and initial conditions

  1. [1] S. Li and S.-J. Liao, (2005) “An analytic approach to solve multiple solutions of a strongly nonlinear problem" Applied mathematics and computation 169(2): 854–865. DOI: 10.1016/j.amc.2004.09.066.
  2. [2] J. He, (1997) “A new approach to nonlinear partial differential equations" Communications in Nonlinear Science and Numerical Simulation 2(4): 230–235. DOI: 10.1016/S1007-5704(97)90007-1.
  3. [3] J.-H. He, (1999) “Homotopy perturbation technique" Computer Methods in Applied Mechanics and Engineering 178(3-4): 257–262. DOI: 10.1016/S0045-7825(99)00018-3.
  4. [4] J.-H. He, (2000) “A coupling method of a homotopy technique and a perturbation technique for non-linear problems" International Journal of Non-Linear Mechanics 35(1): 37–43. DOI: 10.1016/S0020-7462(98)00085-7.
  5. [5] J.-H. He, (2003) “Homotopy perturbation method: a new nonlinear analytical technique" Applied Mathematics and Computation 135(1): 73–79. DOI: 10.1016/S0096-3003(01)00312-5.
  6. [6] J.-H. He, (2006) “Homotopy perturbation method for solving boundary value problems" Physics Letters A 350(1-2): 87–88. DOI: 10.1016/j.physleta.2005.10.005.
  7. [7] J.-H. He, (2006) “Some Asymptotic Methods for Strongly Nonlinear Equations" International Journal of Modern Physics B 20(10): 1141–1199. DOI: 10.1142/S0217979206033796.
  8. [8] J.-H. He, (2006) “Addendum:. New Interpretation of Homotopy Perturbation Method" International Journal of Modern Physics B 20(18): 2561–2568. DOI: 10.1142/S0217979206034819.
  9. [9] J. Biazar and M. Eslami, (2011) “A new homotopy perturbation method for solving systems of partial differential equations" Computers & Mathematics with Applications 62(1): 225–234. DOI: 10.1016/j.camwa.2011.04.070.
  10. [10] H. Aminikhah, (2012) “The combined Laplace transform and new homotopy perturbation methods for stiff systems of ODEs" Applied Mathematical Modelling 36(8): 3638–3644. DOI: 10.1016/j.apm.2011.10.014.
  11. [11] D. K. Maurya, R. Singh, and Y. K. Rajoria, (2019) “A Mathematical Model to Solve the Burgers-Huxley Equation by using New Homotopy Perturbation Method" International Journal of Mathematical, Engineering and Management Sciences 4(6): 1483–1495. DOI: 10.33889/IJMEMS.2019.4.6-117.
  12. [12] M. R. Gad-Allah and T. M. Elzaki, (2018) “Application of New Homotopy Perturbation Method for Solving Partial Differential Equations" Journal of Computational and Theoretical Nanoscience 15(2): 500–508. DOI: 10.1166/jctn.2018.6725.
  13. [13] A. Demir, S. Erman, B. Özgür, and E. Korkmaz, (2013) “Analysis of the new homotopy perturbation method for linear and nonlinear problems" Boundary Value Problems 2013(1): 61. DOI: 10.1186/1687-2770-2013-61.
  14. [14] S.-J. Liao, (1995) “An approximate solution technique not depending on small parameters: A special example" International Journal of Non-Linear Mechanics 30(3): 371–380. DOI: 10.1016/0020-7462(94)00054-E.
  15. [15] S. Liao. Homotopy Analysis Method in Nonlinear Differential Equations. en. Berlin, Heidelberg: Springer Berlin Heidelberg, 2012. DOI: 10.1007/978-3-642-25132-0.
  16. [16] S. Liao, (2004) “On the homotopy analysis method for nonlinear problems" Applied Mathematics and Computation 147(2): 499–513. DOI: 10.1016/S0096-3003(02)00790-7.
  17. [17] M. Mirzazadeh and Z. Ayati, (2016) “New homotopy perturbation method for system of Burgers equations" Alexandria Engineering Journal 55(2): 1619–1624. DOI: 10.1016/j.aej.2016.02.003.
  18. [18] A. Rajabi, D. Ganji, and H. Taherian, (2007) “Application of homotopy perturbation method in nonlinear heat conduction and convection equations" Physics Letters A 360(4-5): 570–573. DOI: 10.1016/j.physleta.2006.08.079.
  19. [19] R. Shanthi, T. Iswarya, J. Visuvasam, L. Rajendran, and M. E. Lyons, (2022) “Voltammetric and Mathematical Analysis of Adsorption of Enzymes at Rotating Disk Electrode" International Journal of Electrochemical Science 17(4): 220433. DOI: 10.20964/2022.04.15.
  20. [20] N. Gupta and N. Kanth, (2021) “A comparative study of new homotopy perturbation method and finite difference method for solving unsteady heat conduction equation" Journal of the Serbian Society for Computational Mechanics 15(1): 98–109. DOI: 10.24874/jsscm.2021.15.01.07.
  21. [21] A. H. Nayfeh and D. T. Mook. Non-Linear Oscillations. English. New York: John Wily & Sons, 1979.
  22. [22] C. Nash and S. Sen. Topology and Geometry for physicists. London: Academic Press, 1983.
  23. [23] R. Herman. Introduction to Partial Differential Equations. California State University: LibreTexts, 2015.



69th percentile
Powered by  Scopus

SCImago Journal & Country Rank

Enter your name and email below to receive latest published articles in Journal of Applied Science and Engineering.